On representation varieties of Artin groups, projective arrangements and the fundamental groups of smooth complex algebraic varieties
Publications Mathématiques de l'IHÉS, Tome 88 (1998), pp. 5-95
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1998__88__5_0,
author = {Kapovich, Michael and Millson, John J.},
title = {On representation varieties of {Artin} groups, projective arrangements and the fundamental groups of smooth complex algebraic varieties},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {5--95},
year = {1998},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {88},
mrnumber = {1733326},
zbl = {0982.20023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1998__88__5_0/}
}
TY - JOUR AU - Kapovich, Michael AU - Millson, John J. TI - On representation varieties of Artin groups, projective arrangements and the fundamental groups of smooth complex algebraic varieties JO - Publications Mathématiques de l'IHÉS PY - 1998 SP - 5 EP - 95 VL - 88 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1998__88__5_0/ LA - en ID - PMIHES_1998__88__5_0 ER -
%0 Journal Article %A Kapovich, Michael %A Millson, John J. %T On representation varieties of Artin groups, projective arrangements and the fundamental groups of smooth complex algebraic varieties %J Publications Mathématiques de l'IHÉS %D 1998 %P 5-95 %V 88 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1998__88__5_0/ %G en %F PMIHES_1998__88__5_0
Kapovich, Michael; Millson, John J. On representation varieties of Artin groups, projective arrangements and the fundamental groups of smooth complex algebraic varieties. Publications Mathématiques de l'IHÉS, Tome 88 (1998), pp. 5-95. http://geodesic.mathdoc.fr/item/PMIHES_1998__88__5_0/
